| Model Number |
0998-00-3013-58 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during preventative maintenance by getinge field service engineer, the cs100 intra-aortic balloon pump (iabp) unit's power button sometimes fails.There was no patient involvement.
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h4, h6(type of investigation, investigation findings, investigation conclusions), h10.Additional information: e1(event site postal code: (b)(6), event site state: (b)(6)).It was reported that the cs100 intra-aortic balloon pump (iabp) had power button sometimes fails.A getinge field service engineer (fse) evaluated the unit and resolved the issue by replacing cable assembly,power on/off.Fse then tested the safety and functionality as per factory specifications and iabp was then returned to customer for clinical use.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Udi related data quality updates only.Providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).
Event or Problem Description
N/a.